Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\mathbb{Z}_2$–Thurston norm and complexity of $3$–manifolds, II

William Jaco, J Hyam Rubinstein, Jonathan Spreer and Stephan Tillmann

Algebraic & Geometric Topology 20 (2020) 503–529
Bibliography
1 B A Burton, R Budney, W Pettersson, others, Regina: software for low-dimensional topology, (1999–2017)
2 J C Cha, Complexity of surgery manifolds and Cheeger–Gromov invariants, Int. Math. Res. Not. 2016 (2016) 5603 MR3567253
3 J C Cha, A topological approach to Cheeger–Gromov universal bounds for von Neumann ρ–invariants, Comm. Pure Appl. Math. 69 (2016) 1154 MR3493628
4 C Frohman, One-sided incompressible surfaces in Seifert fibered spaces, Topology Appl. 23 (1986) 103 MR855450
5 W Jaco, H Rubinstein, S Tillmann, Minimal triangulations for an infinite family of lens spaces, J. Topol. 2 (2009) 157 MR2499441
6 W Jaco, J H Rubinstein, 0–Efficient triangulations of 3–manifolds, J. Differential Geom. 65 (2003) 61 MR2057531
7 W Jaco, J H Rubinstein, Layered-triangulations of 3–manifolds, preprint (2006) arXiv:math/0603601
8 W Jaco, J H Rubinstein, S Tillmann, Coverings and minimal triangulations of 3–manifolds, Algebr. Geom. Topol. 11 (2011) 1257 MR2801418
9 W Jaco, J H Rubinstein, S Tillmann, 2–Thurston norm and complexity of 3–manifolds, Math. Ann. 356 (2013) 1 MR3038119
10 F Luo, S Tillmann, Angle structures and normal surfaces, Trans. Amer. Math. Soc. 360 (2008) 2849 MR2379778
11 F Luo, S Tillmann, A new combinatorial class of 3–manifold triangulations, Asian J. Math. 21 (2017) 543 MR3672218
12 S V Matveev, Complexity theory of three-dimensional manifolds, Acta Appl. Math. 19 (1990) 101 MR1074221
13 K Nakamura, The complexity of prime 3–manifolds and the first 2–cohomology of small rank, preprint (2017) arXiv:1712.02607
14 Y Ni, Z Wu, Correction terms, 2–Thurston norm, and triangulations, Topology Appl. 194 (2015) 409 MR3404625
15 J H Rubinstein, One-sided Heegaard splittings of 3–manifolds, Pacific J. Math. 76 (1978) 185 MR488064
16 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443
17 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten, I, Invent. Math. 3 (1967) 308 MR235576
18 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten, II, Invent. Math. 4 (1967) 87 MR235576